MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-RT 70; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-RT 70; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Swelling (2091)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 184768 - patella - 266560, ep-189100 - bearing - 712340, 141205 - tibial locking bar - 244200, 141235 - tibial tray - j6428643, 110034355 - refobacin bc r 1x40 us - 745eah2108, 110034355 - refobacin bc r 1x40 us - 731bae2909.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00663.0001825034-2020-00665.
 
Event or Problem Description
It was reported that the patient underwent manipulation under anesthesia approximately three months post implantation to help with range of motion.The patient also noted that he felt knee popping which was accompanied by pain and swelling.
 
Additional Manufacturer Narrative
No devices or photos were received; therefore the condition of the components is unknown.The dhr was reviewed and no discrepancies relevant to the reported event were found.Office visit notes states that the patient reported catching, popping, swelling, and pain post initial surgery.The patient was seen with rom 0-91 degrees, knee stable, incision well-healed, and xray review demonstrates retained interference screws from acl reconstruction.Manipulation under anesthesia was performed with rom 0-120 degrees.A root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CR ILOK FEM-RT 70
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9701800
Report Number0001825034-2020-00664
Device Sequence Number13922546
Product Code JWH
UDI-Device Identifier00880304270435
UDI-Public00880304270435
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberN/A
Device Catalogue Number183012
Device Lot NumberJ3811647
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight112